Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking buspar, shaky jittery feeling. Could buspar causing this? Anxiety?

I am on buspar 7.5 2x a day. I have been taking it for just overr 2 weeks. I was initially put on to treat anxiety and thought that the jittery nervous feeling I had would go away. you cannot tell from the outside that I am shaky. I have control of my hands and so forth. I am just confused and wondering could the buspar be causing this shaky jittery feeling after 2 weeks or can this be anxiety. I otherwise have a clear head and feel rather well.
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Addiction Medicine Specialist 's  Response
Hi,

Both buspirone (BuSpar) and anxiety can be responsible for the shaky and jittery feeling. But in your case, since it was present before you started buspirone, I feel that anxiety is to blame and not the medicine. You may be wondering that if it was due to anxiety, then why it has not improved with buspirone. Buspirone gives good results in anxiety, but takes a few weeks to show the response. I feel that you should continue with the medicine without worrying. In a couple of weeks you will begin to see the results.

Hope this helps you. Best wishes.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor